RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1997, Volume 62, Issue 6, Pages 945–949 (Mi mz1687)  

This article is cited in 1 scientific paper (total in 1 paper)

Brief Communications

A lower bound for a Fourier transform multiplicator from $M(L_p\to L_q)$

E. D. Nursultanov

Institute of Applied Mathematics National Academy of Sciences of Kazakhstan

DOI: https://doi.org/10.4213/mzm1687

Full text: PDF file (261 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 1997, 62:6, 792–796

Bibliographic databases:

Received: 06.03.1997
Revised: 09.06.1997

Citation: E. D. Nursultanov, “A lower bound for a Fourier transform multiplicator from $M(L_p\to L_q)$”, Mat. Zametki, 62:6 (1997), 945–949; Math. Notes, 62:6 (1997), 792–796

Citation in format AMSBIB
\Bibitem{Nur97}
\by E.~D.~Nursultanov
\paper A lower bound for a Fourier transform multiplicator from $M(L_p\to L_q)$
\jour Mat. Zametki
\yr 1997
\vol 62
\issue 6
\pages 945--949
\mathnet{http://mi.mathnet.ru/mz1687}
\crossref{https://doi.org/10.4213/mzm1687}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1635214}
\zmath{https://zbmath.org/?q=an:0921.42011}
\transl
\jour Math. Notes
\yr 1997
\vol 62
\issue 6
\pages 792--796
\crossref{https://doi.org/10.1007/BF02355472}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000075396200038}


Linking options:
  • http://mi.mathnet.ru/eng/mz1687
  • https://doi.org/10.4213/mzm1687
  • http://mi.mathnet.ru/eng/mz/v62/i6/p945

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. E. D. Nursultanov, “Application of Interpolational Methods to the Study of Properties of Functions of Several Variables”, Math. Notes, 75:3 (2004), 341–351  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
  • Математические заметки Mathematical Notes
    Number of views:
    This page:259
    Full text:115
    References:32
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020